# SDR 2020F00373

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: General aviation
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- Aircraft time: 2,032 hours, 1,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 7413133157413133
- Condition: Cracked
- Location: Nlg Ww
- Part time: 2,032 hours, 1,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO NOSE LANDING GEAR WHEEL WELL CRACKS.  TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-25890 DATED 06/01/2020, STANDARD REPAIR-CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75 WITH FAA FORM 8100-9 DATED 06/01/2020.
